# SDR RAIA970303

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Aft Bag Comp
- Part time: 4,492 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7416 - BAGGAGE BAY DOOR WARNING CAME ON DURING.  MAINTENANCE CLEANED BAGGAGE BAY DOOR MICROSWITCHES.  (M)
